Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 901-908, 2011

Some characterizations of weakly compact operator on Banach lattices

Belmesnaoui Aqzzouz, Khalid Bouras

Belmesnaoui Aqzzouz, Département d'Economie, Faculté des Sciences Economiques, Juridiques et Sociales, Université Mohammed V-Souissi, B.P. 5295, SalaAljadida, Morocco, e-mail: baqzzouz@hotmail.com; Khalid Bouras, Département de Mathématiques, Faculté des Sciences, Université Ibn Tofail, B.P. 133 Kénitra, Morocco, e-mail: bouraskhalid@hotmail.com

Abstract: We establish necessary and sufficient conditions under which each operator between Banach lattices is weakly compact and we give some consequences.

Keywords: weakly compact operator, order continuous norm, KB-space

Classification (MSC 2010): 46A40, 46B40, 46B42


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]